EconPapers    
Economics at your fingertips  
 

A curious property of series involving terms of generalized sequences

Odoardo Brugia and Piero Filipponi

International Journal of Mathematics and Mathematical Sciences, 2000, vol. 23, 1-9

Abstract:

Here we are concerned with series involving generalized Fibonacci numbers U n ( p , q ) and generalized Lucas numbers V n ( p , q ) . The aim of this paper is to find triples ( p , q , r ) for which the series U n ( p , q ) / r n and V n ( p , q ) / r n (for r running from 0 to infinity) are unconcerned at the introduction of the factor n . The results established in this paper generalize the known fact that the series F n / 2 n ( F n the n th Fibonacci number) and the series n F n / 2 n give the same result, namely − 2 / 5 .

Date: 2000
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/23/468579.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/23/468579.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:468579

DOI: 10.1155/S0161171200001873

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:468579